# SDR CALA2018102702177

- Difficulty date: October 22, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: DAN50B11
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FR61 TO FR63 STR42 HAS EVIDENCE OF CORROSION (A3NB-53-4-6179). REMOVED AND REPLACED STRINGER 42L AT FR60 TO FR64 IAW SRM 51-72-11-911-001.
